The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (214 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 23, Issue 2, 2004, pp. 221–236
DOI: 10.4171/ZAA/1195

Published online: 2004-06-30

Explicit Upper Bound for Entropy Numbers

Stanislav Hencl[1]

(1) Charles University, Prague, Czech Republic

We give an explicit upper bound for the entropy numbers of the embedding $I\colon W^{r,p}(Q^l)\to C(\overline{Q^l})$ where $Q^l=(-l,l)^m\subset \mathbb{R}^n$, $r\in\mathbb{N}$, $p\in(1,\infty)$ and $r p>m$.

Keywords: Entropy number, embeddings of Sobolev spaces

Hencl Stanislav: Explicit Upper Bound for Entropy Numbers. Z. Anal. Anwend. 23 (2004), 221-236. doi: 10.4171/ZAA/1195